# SDR C2XA05CL078

- Difficulty date: September 6, 2005
- Submitted: September 7, 2005
- Operation: Air carrier
- Aircraft: N12967
- Make and model: Emb EMB-145
- Aircraft serial: 145133
- System (JASC): 5240 · Service Doors
- Part: Bushing
- Part number: 14531197001
- Condition: Worn
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE - FLIGHT NR 2512 - CREW REPORTED GALLEY SERVICE DOOR HARD TO OPEN.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED BUSHINGS ON GALLEY SERVICE DOOR CRANK ASSEMBLY.  OPERATIONAL CHECKS REPORTED GOOD.
